Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

On periods due, have dark spotting, lower back cramps, tiredness, migraines, taking birth control. Pregnancy possibility?

Hi, I was suppose to get my period today and i have dark spotting and lower back cramps . I have also have been very tired and many migranes latley that cause me to throw up and i have been feeling sick alot. Im just wondering if its possible if im pregnant? I have been on birth control since I had my son 3 1/2 years ago
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
hello,
Thanks for the query.
Your symptoms suggest that you might be suffering from PMDD.
Premenstrual dysphoric disorder (PMDD) is a severe form of premenstrual syndrome affecting 5% of women. Lifestyle changes such as regular exercise and a well balanced diet may reduce some of the effects of PMDD.
You are not likely to be pregnant. Just that you will be getting your periods shortly.
Migrane can also be one of the side effect of birth control pill.
Please visit your doctor if symptoms worsen.

regards,
Dr Nilofer
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor